Announcement

Collapse
No announcement yet.

long term anavar use

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • long term anavar use

    Hi to everybody!!
    Sory for my english - it is not mother language.

    My story is a little bit different than yours.

    I am 34 years old man from Europe.
    I have a muscle wasting disease - inclusion body myositis and there is no effective treatment. It means that muscle are wasting slowly away... And I am losing strenght.
    Because I obviously cannot accept this, I start researching a lot and i find the only 2 treatment that show some promise.

    First is light exersice ecery day for 1 hour ( 30 minutes swimming + 30 minutes light weight lifting)

    Second of them is long term low dose oxandrolone ( anavar) use .

    https://www.ncbi.nlm.nih.gov/pubmed/11940697


    I mean 10to 20 mg a day for years. ( a 76 years old man from myositis forum takes it for 4 years, another one takes it for 3 years.)
    The doctors in my country ( it is very small country - about 5 milion people inside) hove no experience with steroids. They cannot give me advise.
    Can you give me advise what to do. I will be very gratefull.

    I don`t want to make muscles I want to keep mine - to stop the wasting.

    I dicide after long research to take 2ui of HGH with 10mg of anavar and HMB ( to stop katabolism) + everyday trainings as long as i can.
    This will give me time because there are some medicines that are in test now...

    BUT I have read that anavar supress the natural testosterone production.
    SO can you give me advise what to take with anavar, how to take it and do you have experience with long term use.
    The tudy is for 2 years, but i can stop after 6months for 2 months,,,,

    Do i need testosterone , or liver protectors or some king of additional help.
    I don`t want to destroy my body - I am searching for optimal and at least damaging combination.
    What kind of test should i do and in what time intervals??

    THANK YOU VERY MUCH FOR THE HELP!!!
    Last edited by corwin; 12-01-2019, 06:14 AM.

  • #2
    Wow that sounds awful mate. Taking Anavar or any orals can be a big problem for your liver, especially long term use. I would think that you'd be better off injecting a low dose of testosterone, or even better, getting testosterone gel. But with your condition there is no way I would recommend you take anything without first seeking medical advice. Testosterone is available legally in most countries, providing you can get a doctor's prescription. You need to find a doctor who is prepared to listen to your story and understand that a muscle growth stimulant will be beneficial to you. I'm sure you'll find one, there are good and bad doctors everywhere. Best of luck with it mate.

    Comment

    Working...
    X